MAUDE Adverse Event Report: DEPUY SPINE INC VIPER2 SCREW EXT, MULTI PIECE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

DEPUY SPINE INC VIPER2 SCREW EXT, MULTI PIECE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 286725225
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that during minimally invasive spinal fusion procedure performed on (b)(6) 2020, the viper 2 tower failed to grip onto the tulip of the screw and came off during the surgery.It was replaced with another one.There was surgical delay of five (5) minutes.The procedure was successfully completed.No patient consequences reported.Concomitant device reported: unknown screws (part# unknown, lot# unknown, quantity unknown ).This report is for one (1) viper2 screw ext, multi piece.This is report 4 of 8 for (b)(4).

Brand Name
VIPER2 SCREW EXT, MULTI PIECE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key10690784
Report Number1526439-2020-01972
Device Sequence Number16958755
Product Code LXH
UDI-Device Identifier10705034214320
UDI-Public(01)10705034214320
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number286725225
Device Catalogue Number286725225
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/24/2020
Initial Report FDA Received Date10/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1